Does Ozempic (Semaglutide) Cause Muscle Pain?
No, muscle pain (myalgia) is not a known a side effect of Ozempic®. Side effects of Ozempic typically include nausea, heartburn, stomach upset, constipation and diarrhea. As it is an injectable medication, you may notice some soreness in the area of the injection. Keep in mind that Ozempic is administered under the skin (subcutaneous) into fat and not directly into muscle. There are many different causes of muscle pain including, but not limited to, overexertion, trauma, viral illnesses and certain medications. Therefore, if you experience muscle pain while taking Ozempic, it is important to speak with your healthcare provider to determine the cause and best course of action.
Learn more about Ozempic here.
Ozempic® is a registered trademark of Novo Nordisk A/S.
Lauren Lemieux, MD
FACP, ABOM diplomate
Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.
Take our 3 minute quiz to see if you qualify.
Am I a Candidate?
Schedule a free 15 minute call with an enrollment specialist.
Schedule a call